# SDR FDEA201203261123

- Difficulty date: March 26, 2012
- Submitted: March 26, 2012
- Operation: Air carrier
- Aircraft: N670FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 777
- Aircraft time: 22,185 hours, 11,934 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: B5327046200400
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD 231GG TOP PLY HAS SESVERAL PUNCTURES (BB) AND AN 8 INCH LONG CRACK AT LT EDGE APPROX 26" FWD OF AFT EDGE,  ALL INSERTS ARE CORRODED ON LWR SURFACES AND EDGE FILLER IS MISSING FROM ALL SIDES AND CUTOUT.  FABRICATED FLOORBOARD IAW DWG SRZ 25-005, REV J.
